Advanced search
1 file | 550.68 KB

Ortholinear and paralinear semi-copulas

Tarad Jwaid (UGent) , Bernard De Baets (UGent) and Hans De Meyer (UGent)
(2014) FUZZY SETS AND SYSTEMS. 252. p.76-98
Author
Organization
Keywords
Quasi-copula, Copula, Semi-copula, SEMILINEAR COPULAS, Diagonal section, QUASI-COPULAS, OPPOSITE DIAGONAL SECTIONS, 1-LIPSCHITZ AGGREGATION OPERATORS, Linear interpolation, Opposite diagonal section, FAMILY, DEPENDENCE, TRANSITIVITY, CONSTRUCTION

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 550.68 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Jwaid, Tarad, Bernard De Baets, and Hans De Meyer. 2014. “Ortholinear and Paralinear Semi-copulas.” Fuzzy Sets and Systems 252: 76–98.
APA
Jwaid, T., De Baets, B., & De Meyer, H. (2014). Ortholinear and paralinear semi-copulas. FUZZY SETS AND SYSTEMS, 252, 76–98.
Vancouver
1.
Jwaid T, De Baets B, De Meyer H. Ortholinear and paralinear semi-copulas. FUZZY SETS AND SYSTEMS. 2014;252:76–98.
MLA
Jwaid, Tarad, Bernard De Baets, and Hans De Meyer. “Ortholinear and Paralinear Semi-copulas.” FUZZY SETS AND SYSTEMS 252 (2014): 76–98. Print.
@article{5796680,
  author       = {Jwaid, Tarad and De Baets, Bernard and De Meyer, Hans},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  pages        = {76--98},
  title        = {Ortholinear and paralinear semi-copulas},
  url          = {http://dx.doi.org/10.1016/j.fss.2014.02.004},
  volume       = {252},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: